MathSciNet Relay Station
MathSciNet bibliographic data
MR1150949 (93d:57004) 57M07 (20F32 57M05)
Bogley, W. A.; Pride, S. J. Aspherical relative presentations. Proc. Edinburgh Math. Soc. (2) 35 (1992), no. 1, 1–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement